# SDR FDEA201203191006

- Difficulty date: March 19, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FORWARD HINGE BRACKET LOWER OTBD STUD HOLE FOUND CORRODED.  REPAIRED EA 1-5750-157156, PART 1, STEPS 1, 3, AND 6.  EXISTING HOLE DIAMETER  0.590", FINAL DIAMETER  0.631", MAXIMUM ALLOWABLE DIAMETER 0.584", REPAIR BUSHING AND WASHER FABRICATED AND INSTALLED IAW EA 1-5750-157156, PART 1 STEPS 4 AND 5.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
